Volume 35 • Number 2 • 2012

The Linear Arboricity of the Schrijver Graph SG$(2k+2,k)$
Bing Xue and Liancui Zuo

Scaling on Diagonal Quasi-Newton Update for Large-Scale Unconstrained Optimization
Wah June Leong, Mahboubeh Farid and Malik Abu Hassan

On Topological Congruences of a Topological Semigroup
Behnam Khosravi

Cohomology and Stability of Generalized Sasakian Space-Forms
Maria Cîrnu

Characterizations of Term-Rank Preservers over Boolean Matrices
Kyung-Tae Kang and Seok-Zun Song

Inversion of the Dunkl-Hermite Semigroup
Néjib Ben Salem and Walid Nefzi

Positive Solutions for Discrete Sturm-Liouville-Like Four-Point $p$-Laplacian Boundary Value Problems
Meng Zhang, Shurong Sun and Zhenlai Han

Numerical Methods for Sequential Fractional Differential Equations for Caputo Operator
G. B. Loghmani and S. Javanmardi

Radius of Univalence of Certain Combination of Univalent and Analytic Functions
M. Obradovic, S. Ponnusamy and N. Tuneski

Completely Simple and Regular Semi Hypergroups
Hossein Mousa Jafarabadi, Nor Haniza Sarmin and Mohammad Reza Molaei

Weak Annihilator over Extension Rings
Lunqun Ouyang and Gary F. Birkenmeier

The Existence of Three Positive Solutions to Integral Type BVPs for Second Order ODEs with One-Dimensional $p$-Laplacian
Yuji Liu

Existence of Nonconstant Periodic Solutions for a Nonlinear Discrete System Involving the $p$-Laplacian
Zhiming Luo and Xingyong Zhang

Existence of Traveling Waves of Conservation Laws with Singular Diffusion and Nonlinear Dispersion
Mai Duc Thanh

A Characterization of Cayley Graphs of Brandt Semigroups
Behnam Khosravi and Bahman Khosravi

About a Conjecture on the Randi$\acute{c}$ Index of Graphs
Liancui Zuo

The Radius of Convexity and a Sufficient Condition for Starlike Mappings
Ming-Sheng Liu and Yu-Can Zhu

Hypersurfaces with Constant $k$-th Mean Curvature in a Unit Sphere and Euclidean Space
Shichang Shu and Annie Yi Han

Normality Criteria for Families of Meromorphic Function Concerning Shared Values
Jianming Qi, Jie Ding and Lianzhong Yang

On the Sylow Normalizers of Some Simple Classical Groups
N. Ahanjideh and A. Iranmanesh

On Meromorphic Starlike Functions of Reciprocal Order $\alpha$
Yong Sun, Wei-Ping Kuang and Zhi-Gang Wang